# SDR UALA2012061103218

- Difficulty date: June 10, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 54,234 hours, 6,354 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOWER WALL BETWEEN L2 & R2  DOORS INOPERATIVE.  RELAMPED, OPS NORMAL.
